# SDR QXEA200601423

- Difficulty date: June 3, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 20,112 hours, 29,082 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Screw
- Condition: Spinning
- Location: Vhf Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 THREE SCREWS ON NR 1 VHF COMM ANTENNA SPINNING.  REPAIRED IAW DHC-8-200 SRM 51-40-11.
